# SDR 9608879763

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 1056 FLOOR BEAM END FITTING AT THE LEFT CUSP.  REPLACED FITTING PER SRM 51-30-5.
